Pacific Journal of Mathematics

The structure of idempotent semigroups. I.

Naoki Kimura

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 257-275.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040101

Mathematical Reviews number (MathSciNet)
MR0102563

Zentralblatt MATH identifier
0084.02702

Subjects
Primary: 20.00

Citation

Kimura, Naoki. The structure of idempotent semigroups. I. Pacific J. Math. 8 (1958), no. 2, 257--275. https://projecteuclid.org/euclid.pjm/1103040101


Export citation

References

  • [1] A. H. Clifford, Bands of semigroups,Proc. Amer. Math. Soc. 5 (1954), 499-504.
  • [2] Naoki Kimura, On semigroups, Dissertation, Tulane University (1957), 1-133.
  • [3] David McLean, Idempotent semigroups, Amer. Math. Monthly 61 (1954), 110-113.